MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number B8LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, upon end of case trocar cracks appeared on sheath of port.Unknown if the surgery was delayed or completed successfully.No patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/12/2023.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/ batch history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.Additional information was obtained: there was no adverse event to the patient there was no effect on surgery time/duration.I was told nothing fell into patient, they noticed the cracks after the case but nothing dislodged.No patient consequences.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2023.D4: batch # unk.Investigation summary: the analysis results found that the b8lt device was received with the clear lens broken.As each device is visually inspected and functionally tested during the manufacturing process, no conclusion could be reached as to what might have caused the reported event.No conclusion could be reached as to what might have caused the damage observed at analysis.The damaged on the clear lens, it is possible that the damaged was due to an improper handling of the device.A manufacturing record evaluation was performed for the finished device batch number a9c081, and no related non conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17310624
Report Number3005075853-2023-04873
Device Sequence Number12388670
Product Code GCJ
UDI-Device Identifier10705036001256
UDI-Public10705036001256
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB8LT
Device Catalogue NumberB8LT
Device Lot Number339C00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown